# SDR HEEA966895

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: 7000 Cdu
- Part number: 25410038
- Condition: Defective
- Location: Cockpit Loran
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN LED INOPERATIVE.
